# SDR C2XAO8RI164

- Difficulty date: October 23, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 10,612 hours, 5,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2761 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING FLIGHT.  EWR MX PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE INDICATION SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
